Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4620
Title: On some tridiagonal k-Toeplitz matrices: Algebraic and analytical aspects. Applications
Authors: Álvarez-Nodarse, R.
Petronilho, J.
Quintero, N. R.
Keywords: k-Toeplitz matrices
Jacobi matrices
Orthogonal polynomials
Chain models
Issue Date: 2005
Citation: Journal of Computational and Applied Mathematics. 184:2 (2005) 518-537
Abstract: In this paper, we use the analytic theory for 2 and 3-Toeplitz matrices to obtain the explicit expressions for the eigenvalues, eigenvectors and the spectral measure associated to the corresponding infinite matrices. As an application we consider two solvable models related with the so-called chain model. Some numerical experiments are also included.
URI: http://hdl.handle.net/10316/4620
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File SizeFormat 
file2c999d75bb8349d589da29d10bfdef92.pdf322.64 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.